Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Tautological sheaves on Hilbert schemes of points


Authors: Zhilan Wang and Jian Zhou
Journal: J. Algebraic Geom. 23 (2014), 669-692
DOI: https://doi.org/10.1090/S1056-3911-2014-00623-8
Published electronically: April 10, 2014
MathSciNet review: 3263664
Full-text PDF

Abstract | References | Additional Information

Abstract: We propose some conjectures on the generating series of (equivariant) Euler characteristics of some vector bundles constructed from the tautological bundles on Hilbert schemes of points on affine $ k$-spaces. We establish the surface case of these conjectures and present some verifications of the higher dimensional cases.


References [Enhancements On Off] (What's this?)


Additional Information

Zhilan Wang
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing, People’s Republic of China
Email: wzl09@mails.tsinghua.edu.cn

Jian Zhou
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing, People’s Republic of China
Email: jzhou@math.tsinghua.edu.cn

DOI: https://doi.org/10.1090/S1056-3911-2014-00623-8
Received by editor(s): April 27, 2011
Received by editor(s) in revised form: October 12, 2011, and May 14, 2012
Published electronically: April 10, 2014
Article copyright: © Copyright 2014 University Press, Inc.

American Mathematical Society